Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: N
Number of items: 3.

N

Novak, Serguei (1995) Long match patterns in random sequences. Siberian Adv. Math., 5 (3). pp. 128-140.

Novak, Serguei (1996) On extreme values in stationary sequences. Siberian Adv. Math., 6 (3). pp. 68-80.

Novak, Serguei (1998) On the limiting distribution of extremes. Siberian Adv. Math., 8 (2). pp. 70-95.

This list was generated on Wed Nov 20 04:37:15 2019 GMT.